# SDR MASA2018031813065

- Difficulty date: March 18, 2018
- Submitted: March 18, 2018
- Operation: Air carrier
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 5,730 hours, 3,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT RED LED INOP. PLACED ON MEL.
